# SDR SWIA201024342

- Difficulty date: May 21, 2010
- Submitted: June 8, 2010
- Operation: Air carrier
- Aircraft: N472CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7667
- Aircraft time: 19,112 hours, 17,351 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 559 LEFT CAP ANGLE AT LBL 18 CRACKED.  (C CHECK)  REPAIRED PER REO.
